# SDR K11A2016032772501

- Difficulty date: March 28, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 63,999 hours, 35,258 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 79090601
- Part serial: 8412575
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PRESSURIZATION CONTROLLER WOULD NOT MAINTAIN PRESSURIZATION IN AUTO, STANDBY, AC/DC, MANUAL MODES.  TEARDOWN REPORT AUTO MODE BOARD ASSY, AF RELAYS, STANDBY BOARD ASSY, OUT OF CALIBRATION.
